# SDR SIMA0124

- Difficulty date: January 12, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3598 - ARM LIGHT WILL NOT ILLUMINATE ON EMERGENCY ARM BUTTON ON FA CONTROL PANEL.  REMOVED AND REPLACED BULB IN ARM BUTTON.  OPS CHECK GOOD.  (M)
